# SDR SWIA200617452

- Difficulty date: December 22, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 7,842 hours, 6,905 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 27TC
- Condition: Malfunctioned
- Location: Flight Control
- Part time: 16,012 hours, 13,245 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER DISCONNECTING A/P ON APPROACH AT 500 FEET AILERONS FELT FROZEN IN POSITION.  REPLACED 1A AND 2A FCC CARDS.  OPS CHECK GOOD IAW MM 22-11-00.  P/N OFF:  622-9815-704, S/N OFF:  SCLW.
